# SDR CALA2012060600402

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 45,450 hours, 23,987 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: 514014
- Part serial: 1540
- Condition: Inoperative
- Location: E & E
- Part time: 47,946 hours, 24,988 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST COMM/STUCK MIC ON RADIO 1 & RADIO 2. TFR SWITCH ON RADIO 1 HEAD APPEARS TO SHORT OUT. T/S: CHECKED MIC SWITCHES AT 3 ASP, O2 MASKS, ALL HAND MICS & AMP; YOKE SWITCHES - NO FAULTS OR HOT MICS.  BITE TESTED ALL 3 TXCVRS NO FAULTS. SHOT COAX FROM TXCVRS TO ANTENNAS - CK GOOD. R & AMP; R REU AS PRECAUTIONARY. OPS CKD GOOD. REF 23-51-11-424-004. ROTABLE PARTS CHANGE WAS INDICATED - TT 1525649, SN OFF 01540 UNIT, ACCY, AUD  OFF 24-2351-9-0001 1540 ON 24-2351-9-0001 1627.
